# SDR QXEA2016041300252

- Difficulty date: April 6, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 22,005 hours, 23,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 439-644
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 439.00 TO FS 644.5 STR 31P HAS CORROSION ON BUCKTAILS, RIVETS.  REMOVED CORRODED RIVETS ON STR 31P BETWEEN FS X439.0 TO FS X644.5, REF SRM 51-42-05-02-01. INSTALLED RIVETS AT BS 439-644, STR 31P REF SRM 51-42-05, REPAIR 01.  RESTORED FINISH ON INTERIOR SIDE OF REPLACED RIVETS REF SRM 51-25-25-02-01.  TOUCHED UP RIVET HEADS IAW SRM 51-25-05, REPAIR 01 ITEM 5F 1-4, M-184 IS NOT REQUIRED, FASTENERS ONLY.
